# SDR AALA202306139179

- Difficulty date: April 21, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 62,679 hours, 36,779 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D5757028100200
- Condition: Worn
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING INBOARD TRAILING EDGE FLAP, INTERCONNECTING STRUT ATTACHMENT FITTING / BRACKET BEARING HAS EXCESSIVE PLAY. REPLACED FITTING / BRACKET PER SRM 51-72-11.
